# SDR SWAA2014010923920

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 20,401 hours, 8,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: 620111102
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE SAFETY PIN MISSING.  INSTALLED PIN ASSEMBLY IAW MM.
